A characterisation of scale mixtures of the uniform distribution

Thomas Fung, Eugene Seneta*

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Certain univariate symmetric distributions are representable as scale mixtures of the uniform distribution (SMU). We give a characterisation theorem for the more general multivariate spherical distributions, and illustrate by application to the multivariate exponential power distribution.

Original languageEnglish
Pages (from-to)2883-2888
Number of pages6
JournalStatistics and Probability Letters
Volume78
Issue number17
DOIs
Publication statusPublished - 1 Dec 2008
Externally publishedYes

Fingerprint Dive into the research topics of 'A characterisation of scale mixtures of the uniform distribution'. Together they form a unique fingerprint.

Cite this